Alert archive / California / Winter Storm Watches in 2010

Winter Storm Watch 2, NWS Eureka, CA

January 18, 2010

NWS Eureka, CA issued this winter storm watch at Jan 18, 2010, 3:04 AM PST. It took effect at Jan 19, 2010, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 18, 2010, 3:04 AM PST (11:04 UTC)
In effect from
Jan 19, 2010, 4:00 AM PST
Expired
Jan 18, 2010, 2:31 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WWUS46 KEKA 181104
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 AM PST MON JAN 18 2010

CAZ004-190000-
/O.CAN.KEKA.WW.Y.0001.000000T0000Z-100118T1200Z/
/O.NEW.KEKA.WS.A.0002.100119T1200Z-100121T0200Z/
UPPER TRINITY RIVER-
304 AM PST MON JAN 18 2010

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM
WATCH ABOVE 4000 FEET...WHICH IS IN EFFECT FROM LATE TONIGHT
THROUGH WEDNESDAY AFTERNOON. THE WINTER WEATHER ADVISORY HAS BEEN
CANCELLED. 

* PERIODS OF SNOW...HEAVY AT TIMES..WILL BEGIN TO FALL AT
  ELEVATIONS NEAR 4000 FEET AND ABOVE BY LATE TONIGHT. SNOW WILL
  CONTINUE THROUGH TUESDAY AND WEDNESDAY...WITH THE SNOW LEVEL
  PERHAPS LOWERING TO 3500 FEET. BE ADVISED THAT OCCASIONAL SNOW
  WILL ALSO OCCUR TODAY...BUT MAINLY AWAY FROM MAJOR ROADWAYS...
  ABOVE 4500 TO 5000 FEET.

* TOTAL SNOW ACCUMULATIONS BY LATE WEDNESDAY OF 12 TO 18 ARE POSSIBLE
  AT ELEVATIONS ABOVE 4000 FEET. HIGHER AMOUNTS CAN BE EXPECTED
  ABOVE 5000 FEET IN THE TRINITY ALPS.

* WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL CAUSE AREAS OF
  BLOWING AND DRIFTING SNOW.

* ALLOW EXTRA DRIVING TIME. TRAVEL MAY BE IMPACTED ON HIGHWAYS 299
  AND 36. USE SNOW TIRES OR CHAINS AND BE PREPARED FOR RAPIDLY
  CHANGING CONDITIONS. 

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELLING. 

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

* ADDITIONAL SNOWFALL IS POSSIBLE LATER IN THE WEEK...STAY TUNED
  TO FORECASTS AND STATEMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
1 follow-up statement
836 
WWUS46 KEKA 182231
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 PM PST MON JAN 18 2010

CAZ004-191300-
/O.UPG.KEKA.WS.A.0002.100119T1200Z-100121T0200Z/
/O.NEW.KEKA.WS.W.0001.100119T1200Z-100121T0200Z/
UPPER TRINITY RIVER-
231 PM PST MON JAN 18 2010

...WINTER STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO 6 PM PST
WEDNESDAY ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM
WARNING ABOVE 4000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4
AM TUESDAY TO 6 PM PST WEDNESDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* PERIODS OF SNOW...HEAVY AT TIMES..WILL BEGIN TO FALL AT
  ELEVATIONS NEAR 4000 FEET AND ABOVE LATE TONIGHT. SNOW WILL
  CONTINUE THROUGH TUESDAY AND WEDNESDAY...WITH THE SNOW LEVEL
  LOWERING TO 3500 FEET.

* TOTAL SNOW ACCUMULATIONS BY LATE WEDNESDAY FROM 1 TO 2 FEET ARE
  EXPECTED AT ELEVATIONS ABOVE 4000 FEET...AND FROM 2 TO 3 FEET
  ABOVE 5000 FEET...ESPECIALLY IN THE TRINITY ALPS.

* WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL CAUSE AREAS OF
  BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITY.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING
  CONDITIONS. TRAVEL MAY BE IMPACTED GREATLY ON HIGHWAYS 299 AND
  36. BE PREPARED FOR RAPIDLY CHANGING CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT
  ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY. 

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Jan 17, 8:05 PM PST, 6 hours 59 minutes earlier.

Area forecast discussion, Jan 17, 8:05 PM PST, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
805 PM PST SUN JAN 17 2010

.SYNOPSIS...A SERIES OF PACIFIC STORMS WILL GENERATE STRONG GUSTY
WINDS...PERIODS OF HEAVY RAIN...HIGH ELEVATION SNOW...AND ISOLATED
THUNDERSTORMS THROUGH AT LEAST MID WEEK.

&&

.UPDATE...ALLOWED WIND ADVISORY FOR REDWOOD COAST AND HUMBOLDT
INTERIOR ZONES TO EXPIRE A COUPLE OF HOURS EARLY...AS WINDS ARE
DIMINISHING ACROSS THE AREA IN QUESTION. WHILE GUSTS TO 30 MPH ARE
STILL POSSIBLE OVER THE RIDGES AND EXPOSED BEACHES UNTIL AROUND
MIDNIGHT...WITH GUSTS TO 35 MPH AROUND CRESCENT CITY...EXPECT THE
OVERALL TREND OF DECREASING WINDS TO CONTINUE THROUGH THE NIGHT. AS
FOR THE SNOW ADVISORY...THUS FAR THE SNOW LEVEL SEEMS TO BE AROUND
4500 FT BASED ON RAWS OBSERVATIONS FROM TRINITY COUNTY. NO SNOW
OBSERVATIONS HAVE BEEN OBTAINED FROM SPOTTERS...NOT SURPRISING
CONSIDERING THE ELEVATIONS IN QUESTION. 6-HOUR PRECIP TOTALS FROM
AROUND THE AREA RANGE FROM 0.96 INCHES AT COFFEE RIDGE...0.44 INCHES
AT HOOPA...TO 0.59 INCHES AT ALDERPOINT. THIS AMOUNT OF WATER VERIFY
THE SNOW ADVISORY...DEPENDING ON ACTUAL ELEVATION OF ACCUMULATING
SNOWFALL. CMC

&&

.DISCUSSION...WET AND STORMY WEATHER WILL PREVAIL THROUGH MOST OF
THE WEEK AS A SERIES OF STRONG PACIFIC STORMS MOVE ACROSS NW
CALIFORNIA. SATELLITE IMAGERY SHOWS A WELL DEVELOPED DEEPENING LOW
PRESSURE SYSTEM ABOUT 420NM OFFSHORE THE HUMBOLDT COAST...AND THE
LEADING EDGE OF THE CLOUD/RAIN BAND OF AN OCCLUDED FRONT JUST
REACHING THE COAST. CLOUD MECHANICS SHOWS SIGNS OF CONVECTION WITH
THE FRONT...AND LIGHTNING STRIKES HAVE ALREADY BEEN DETECTED WELL
OFFSHORE.

MEAN SEA LEVEL PRESSURE HAS BEEN QUICKLY DROPPING AT
THE BUOYS AND INDICATE STRONG WINDS WITH THE FRONT. GUSTY SOUTH
WINDS WILL CONTINUE TO INCREASE THIS EVENING AS THE FRONT NEARS AND
MOVES ACROSS THE REGION AND A WIND ADVISORY WAS ISSUED EARLIER TODAY
THROUGH LATE THIS EVENING. THE WINDS WILL BE STRONGEST ALONG THE
COAST...ACROSS EXPOSED RIDGES...AND WITH THE THUNDERSTORMS.

A FEW SPOTTERS HAVE REPORTED HEAVY RAIN AND HIGH ELEVATION SNOW
EARLY THIS AFTERNOON AND CONFIRM THAT THE PRECIPITATION FORECAST IS
ON TRACK FOR TONIGHT. THE RAIN WILL COVER THE ENTIRE FORECAST AREA
THIS EVENING AND THEN SHIFT SOUTHWARD MON MORNING. FORECAST RAINFALL
TOTALS FOR TONIGHT AND MON ARE 0.75 TO 1 INCH NORTH OF GARBERVILLE
AND 1 TO 3 INCHES ACROSS THE SOUTH. SNOW LEVELS SHOULD REMAIN NEAR
4000 FEET WITH 4 TO 7 INCHES OF SNOW ACCUMULATIONS ABOVE 4000 FEET.
MADE ONLY SLIGHT CHANGES TO SNOW FORECAST FOR TONIGHT AND HAVE
CONTINUED THE WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4000
FEET.

THERE MAY BE A BRIEF BREAK IN THE PRECIPITATION LATE MONDAY MORNING
AND EARLY AFTERNOON...ESPECIALLY OVER DEL NORTE AND NORTHERN
HUMBOLDT COUNTIES MAY BEFORE THE NEXT SYSTEM MOVES ONSHORE. THE
POSITION OF OF THE NEXT TROUGH...ALONG WITH THE SOUTHWARD POSITION
OF A 180+KT JET WILL RESULT IN A EARLIER ONSET AND MORE PERSISTENT
RAIN ACROSS MENDOCINO AND SOUTHERN HUMBOLDT COUNTIES EARLY MONDAY
AFTERNOON. THIS STORM WILL BRING ANOTHER ROUND OF HEAVY RAIN...HIGH
ELEVATION SNOW...STRONG WINDS...AND THUNDERSTORMS MON NIGHT INTO TUE
MORNING. HELD OFF ON ISSUING A WINTER WEATHER ADVISORY FOR MON NIGHT
TO LIMIT HEADLINE AND PRODUCT CONFUSION...BUT THINK CONDITIONS WILL
WARRANT ANOTHER ADVISORY. HAVE ADDED ISOLATED THUNDERSTORMS MAINLY
FOR THE WATERS TO THE NORTH AND FOR THE WATERS AND COAST IN THE
SOUTH MON AFTERNOON AND EVENING.

SIMILAR WEATHER CONDITIONS ARE EXPECTED TUE AFTERNOON AND NIGHT WHEN
YET ANOTHER STORM WILL IMPACT NORTHERN CA. A PROGRESSIVE STORM
PATTERN WILL CONTINUE LATE IN THE WEEK...WITH HIGH UNCERTAINTY OF
THE TIMING AND STRENGTH OF THE SYSTEMS. TH

&&

.MARINE...STRONG WINDS...RISING SEAS AND THUNDERSTORMS WILL ALL BE A
FACTOR ACROSS THE WATERS AT VARIOUS TIMES THIS WEEK. HOWEVER...MODEL
INCONSISTENCY SUPPORTS A RELATIVELY LOW CONFIDENCE FORECAST INSOFAR
AS THE DETAILS. WITH THAT SAID...STRONG GALES CURRENTLY OBSERVED
WILL WEAKEN LATE TONIGHT AS THE SURFACE LOW PRESSURE OFF THE OREGON
COAST FILLS AND MOVES NORTH. THIS WILL BE REPLACED BY A SUCCESSION
OF ADDITIONAL LOWS...ONE WHICH IS LIKELY TO BRING RENEWED GALES TO
THE WATERS LATE TOMORROW MORNING THROUGH THE EVENING. YET ANOTHER
LOW WILL ARRIVE LATE TUESDAY INTO WEDNESDAY WHICH OFFERS A GOOD
LIKELIHOOD OF MORE GALES. UNDERLYING ALL OF THIS WILL BE A BUILDING
W SWELL COURTESY OF ALL OF THESE STORMS. ENP CONTINUES TO SUGGEST
WAVE HEIGHTS UP TO AROUND 25 FT MID WEEK...BUT CONSISTENT WITH PAST
SHIFTS...PREFER TO TONE THIS DOWN TO 19-22 FEET WHICH IS MORE IN
LINE WITH THE SWAN MODEL AND INCORPORATES PAST TENDENCIES OF THE ENP
TO OVERDO LONGER PERIOD SWELL AS OF LATE. HELD OFF ON THE ISSUANCE
OF ADDITIONAL HEADLINES FOR SEAS/WINDS/HAZARDOUS SURF FOR NOW GIVEN
INCONSISTENCIES AND CURRENT SUITE OF WARNINGS...BUT MORE ARE LIKELY
OVER THE NEXT WEEK. BURGER

&&

.AVIATION...STRONG SOUTHEAST TO SOUTH WINDS ARE THE MAIN STORY
THROUGH THE EVENING HOURS. SUSTAINED SURFACE WINDS OF 25 TO 35 KT AT
COASTAL AIRFIELDS WITH GUSTS AS HIGH AS 45 KT CAN BE EXPECTED AT
KCEC THROUGH 05 UTC. LLWS IS POSSIBLE AT KCEC AND KACV THIS
EVENING DUE TO VEERING/STRENGTHENING OF WINDS IN THE LOWEST 2K FEET.
THUS SIGNIFICANT TURBULENCE ON DEPARTURE AND APPROACH IS EXPECTED.
MVFR CONDITIONS WILL GENERALLY BE OBSERVED ALTHOUGH SOME LAPSE INTO
IFR CONDITIONS IS CERTAINLY POSSIBLE UNDER STRONGER CONVECTIVE
SHOWERS. A FEW CUMULONIMBI WITH TOPS TO FL300-330 ARE EXPECTED THIS
EVENING WITH AN ISOLATED THUNDERSTORM POSSIBLE FROM THE OREGON
BORDER SOUTH TO MENDOCINO COUNTY. BURGER

&&

.HYDROLOGY...FLOODING MAY BECOME A CONCERN THIS WEEK AS THE STREAM
OF STORMS WILL GENERATE PERSISTENT RAIN...AND PERIODICALLY HEAVY
DOWNPOURS THROUGH AT LEAST WED. THE THREAT OF FLOODING IS GREATEST
FOR MORE URBANIZED AREAS AND NEAR LOCAL STREAMS. RAINFALL TOTALS
FROM TONIGHT THROUGH WED AFTERNOON ARE 1 TO 3 INCHES NORTH OF
GARBERVILLE AND 3 TO 5 INCHES SOUTH OF GARBERVILLE...WITH LOCALLY
HIGHER AMOUNTS ESPECIALLY IN THE KING RANGE...YOLLA BOLLYS AND
TRINITY ALPS. MAINSTEM RIVERS WILL RISE AS A RESULT OF THE
PERSISTENT RAIN. THE CNRFC FORECAST HYDROGRAPHS SHOW THE EEL RIVER
AT FERNBRIDGE POSSIBLY RISING ABOVE MONITOR STAGE WED AFTERNOON.
RAINFALL AND FLOODING POTENTIAL WILL BE CLOSELY MONITORED AS THE
WEEK UNFOLDS. TH

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

WINTER WEATHER ADVISORY TO 4 AM PST MONDAY ABOVE 4000 FEET FOR
CAZ004.

GALE WARNING UNTIL 1 AM MONDAY FOR ALL WATERS.

HAZARDOUS SEAS WARNING FROM TO 1 AM MONDAY FOR ALL WATERS.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 17, 8:13 PM PST, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
813 PM PST SUN JAN 17 2010

CAZ001>003-076-181615-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
813 PM PST SUN JAN 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED FOR THE REST OF TONIGHT.

A WIND ADVISORY

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THE PERIOD WITH
OCCASIONAL PERIODS OF HEAVY PRECIPITATION AND WINDY CONDITIONS.
LOCALIZED FLOODING WILL BECOME POSSIBLE...ESPECIALLY BY MID WEEK.
RAINFALL TOTALS BY THE END OF THE WEEK WILL AVERAGE BETWEEN 4 AND
8 INCHES WITH LOCALLY HIGHER AMOUNTS. THE SNOW LEVEL WILL DROP TO
4000 FEET BY EARLY MONDAY.

PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PLEASE REFER TO WEATHER.GOV/EUREKA AND/OR NOAA WEATHER RADIO FOR
FURTHER DETAILS.

CAZ004-181615-
UPPER TRINITY RIVER-
813 PM PST SUN JAN 17 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THE PERIOD WITH
OCCASIONAL PERIODS OF HEAVY PRECIPITATION AND WINDY CONDITIONS.
LOCALIZED FLOODING WILL BECOME POSSIBLE...ESPECIALLY BY MID WEEK.
RAINFALL TOTALS BY THE END OF THE WEEK WILL AVERAGE BETWEEN 4 AND
8 INCHES WITH LOCALLY HIGHER AMOUNTS. THE SNOW LEVEL WILL DROP TO
4000 FEET BY EARLY MONDAY.

PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PLEASE REFER TO WEATHER.GOV/EUREKA AND/OR NOAA WEATHER RADIO FOR
FURTHER DETAILS.

In the hours before

Local storm report, Jan 17, 10:06 PM PST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1006 PM PST SUN JAN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HIGH SUST WINDS  ARCATA                  40.87N 124.08W
01/17/2010  U0.00 MPH        HUMBOLDT           CA   LAW ENFORCEMENT

            13045 WEST END ROAD, LOW HANGING WIRES REPORTED

0200 PM     HIGH SUST WINDS  ARCATA                  40.87N 124.08W
01/17/2010  U0.00 MPH        HUMBOLDT           CA   LAW ENFORCEMENT

            JACOBY CREEK RD AT ECHO LN, POWER LINES REPORTED DOWN

0200 PM     HIGH SUST WINDS  BRIDGEVILLE             40.47N 123.80W
01/17/2010  U0.00 MPH        HUMBOLDT           CA   LAW ENFORCEMENT

            HIGHWAY 36 AT MILE MARKER 9... TREES DOWN CROSSING THE
            ROADWAY

0200 PM     HIGH SUST WINDS  MYRTLETOWN              40.79N 124.13W
01/17/2010  U0.00 MPH        HUMBOLDT           CA   LAW ENFORCEMENT

            3311 GLENWOOD ST. POWER LINE DOWN

0200 PM     HIGH SUST WINDS  FIELDBROOK              40.97N 124.03W
01/17/2010  U0.00 MPH        HUMBOLDT           CA   LAW ENFORCEMENT

            TREE DOWN ACROSS FIELDBROOK ROAD

0200 PM     HIGH SUST WINDS  1 E ARCATA              40.87N 124.06W
01/17/2010  U0.00 MPH        HUMBOLDT           CA   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY 299...ONE MILE EAST OF HIGHWAY
            101

0200 PM     HIGH SUST WINDS  FIELDBROOK              40.97N 124.03W
01/17/2010  U0.00 MPH        HUMBOLDT           CA   LAW ENFORCEMENT

            TREES DOWN REPORTED JUST SOUTH OF ELIZABETH, AND AT 1291
            AZALEA AVE NEAR FIELBROOK

0200 PM     HIGH SUST WINDS  CRESCENT CITY           41.75N 124.20W
01/17/2010  U0.00 MPH        DEL NORTE          CA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN REPORTED ACROSS LAKE EARL ROAD
            JUST NORTH OF PELICAN BAY PRISON.

0200 PM     HIGH SUST WINDS  MIRANDA                 40.23N 123.82W
01/17/2010  U0.00 MPH        HUMBOLDT           CA   LAW ENFORCEMENT

            HIGHWAY 254 NEAR MILE MARKER 42...TREES AND POWER LINES
            DOWN

0200 PM     HIGH SUST WINDS  BLUE LAKE               40.88N 123.99W
01/17/2010  U0.00 MPH        HUMBOLDT           CA   LAW ENFORCEMENT

            BLUE LAKE BLVD...TREE DOWN COVERING THE ROADWAY

&&

BLOEMER

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 9:41 PM PSTGale WatchEKA5 hr
Jan 18, 2:22 AM PSTGale WarningEKA41 hr
Jan 18, 2:22 AM PSTHazardous Seas WarningEKA3 days
Jan 18, 2:35 AM PSTHigh Surf AdvisoryEKA3 days
Jan 18, 3:36 AM PSTWind AdvisoryEKA12 hr
Jan 18, 2:23 PM PSTGale WatchEKA12 hr
Jan 18, 2:31 PM PSTWinter Storm WarningEKA61 hr

Nearby

Winter Storm Watches in California, 2010Every winter storm watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.